MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 9; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM HA COATED STD STEM SIZE 9; UNCEMENTED HIP STEM
Catalog Number 01.18.139
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 sep 2019: lot 177151: 47 items manufactured and released on 08-feb-2018.Expiration date: 31-jan-2023.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Hip revision surgery due to non-osseointegration of the stem at the metaphysis level 9 months after primary surgery.

Brand Name
STEM: AMISTEM HA COATED STD STEM SIZE 9
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9109068
Report Number3005180920-2019-00792
Device Sequence Number14101180
Product Code LZO
UDI-Device Identifier07630030804151
UDI-Public07630030804151
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number01.18.139
Device Lot Number177151
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight102